MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH UNK - GUIDES/SLEEVES/AIMING: SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH UNK - GUIDES/SLEEVES/AIMING: SLEEVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.025.040
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the orif was applied to a patient with the subtrochanteric fracture.During the surgery, when the surgeon tried to insert the protection sleeve into the device, only the tip of the protection sleeve could be inserted.The surgeon was unable to insert the device by turning it and then successfully inserted it using a hammer.There was difficulty detaching the protection sleeve from the device which were removed together off the nail.The surgery was successfully completed with a thirty (30) minute delay.No further information is available.Concomitant device reported: unknown nail (part# unknown, lot# unknown, quantity 1), unknown guides/sleeves (part# unknown, lot# unknown, quantity 1).This report is for one (1) 11.0mm/8.0mm protection sleeve 188mm for asls.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient outcome was stable.
 
Event or Problem Description
This report is for an unknown protection sleeve.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D1, d2, d3, d4, g5 - 510k: this report is for an unknown protection sleeve/unknown lot.Part and lot number are unknown; udi number is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNK - GUIDES/SLEEVES/AIMING: SLEEVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9996127
Report Number8030965-2020-03088
Device Sequence Number19922351
Product Code LXH
UDI-Device Identifier07611819865730
UDI-Public(01)07611819865730
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.025.040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer04/27/2020
05/15/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/07/2020
05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - NAILS